My husband has a chronic cough which always comes with his irregular heartbeat. After he coughs, he has a really bad metallic taste in his mouth.
He takes a blood pressure medication, is this caused from the med's?
You mentioned your husband has an irregular heartbeat. Do you know what type of arrhythmia he has? Some premature ventricular contractions (PVCs) cause a tight feeling/tickle in the jugular that occasionally induces a cough.
The metallic taste may be a side-effect of the BP meds he takes. You/he should check the informational sheet for known side-effects that comes with the prescription. Or better yet, you should ask your pharmacist if coughing and/or metallic taste is a possible side effect of the meds your husband is taking.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.